# SDR QMLA2018091818102

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N320A
- Make and model: Snias AS350B3
- Aircraft serial: 3408
- Aircraft time: 7,188 hours, 14,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 590008
- Part serial: 0134204730
- Condition: Faulty
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WITH PATIENT ON BOARD CLIMBING TO ALTITUDE CREW NOTICED FUMES AND SMOKE IN COCKPIT. PILOT MADE A PRECAUTIONARY LANDING. DURING TROUBLESHOOTING RAN AC SYSTEM AND THE COMPRESSOR WAS SMOKING/SPARKING.
